LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Why does BIAXIN make the pain in my feet go away? and it numbs my bones

 - UBBFriend: Email this page to someone!    
Author Topic: Why does BIAXIN make the pain in my feet go away? and it numbs my bones
lymeHerx001
Frequent Contributor (1K+ posts)
Member # 6215

Icon 1 posted      Profile for lymeHerx001     Send New Private Message       Edit/Delete Post   Reply With Quote 
So I thought I was done with Biaxin and then I quit for 5 months and got sooo sick and tired with lots of pain in my feet and muscles and bones.

Well I went back on it a month ago and I herxed at first and then it took the pain away in my feet!

Not only that, but it also feels like someone injected novocaine into my bones and its leaking into my muscles. Really weird.

Im I gonna have to take this stuff for life?

I so want a new job but am afraid to change cause the one I have now has good insurance.

Who here has seen that?

Posts: 2905 | From New England | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
Vermont_Lymie
Frequent Contributor (1K+ posts)
Member # 9780

Icon 1 posted      Profile for Vermont_Lymie     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am told that biaxin hits bart, so maybe that is why your foot pain is decreasing when on it?

I started biaxin four weeks ago, and found it was hitting something -- I guess lyme and bart. The herx knocked me out, I could not stay awake during the first week, no matter how much sleep and coffee I had. Had intense fatigue for the first four weeks.

The strange thing is, I cut back on biaxin for a couple of days to regain some energy, and found that some of my lyme symptoms got worse! Then, had quick relief after restarting biaxin. It did seem to create some quick dependency for me, like you, and I am not sure why.

Maybe it is bart? Have you treated for that?

Posts: 2557 | From home | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
Chia Pet
Member
Member # 12399

Icon 1 posted      Profile for Chia Pet     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, it sounds like the Biaxin is hitting the Bart. I am on Rifampin, Zith and Plaquenil and doing phenomenally on it in only 3 weeks. The herxes have been bad, but get better and better.

Have you had Bart treatment?

Posts: 85 | From here | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
lymeHerx001
Frequent Contributor (1K+ posts)
Member # 6215

Icon 1 posted      Profile for lymeHerx001     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thats what my LLMD is saying. That I dont really have Lyme anymore based on my IGINEX test.

Its hitting something that was making me really sick and in pain.

How long does bart take to get rid of anyway?

LH001


quote:
Originally posted by Vermont_Lymie:
I am told that biaxin hits bart, so maybe that is why your foot pain is decreasing when on it?

I started biaxin four weeks ago, and found it was hitting something -- I guess lyme and bart. The herx knocked me out, I could not stay awake during the first week, no matter how much sleep and coffee I had. Had intense fatigue for the first four weeks.

The strange thing is, I cut back on biaxin for a couple of days to regain some energy, and found that some of my lyme symptoms got worse! Then, had quick relief after restarting biaxin. It did seem to create some quick dependency for me, like you, and I am not sure why.

Maybe it is bart? Have you treated for that?


Posts: 2905 | From New England | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
Beverly
Frequent Contributor (5K+ posts)
Member # 1271

Icon 1 posted      Profile for Beverly     Send New Private Message       Edit/Delete Post   Reply With Quote 
Wow, Biaxin did something similar to me, I was so numb from it I couldn't feel my legs. It really sacred me and I ended up in the ER. Of course I didn't know anything about tick-borne infections at the time.

Good luck to you.

Posts: 6626 | From Michigan | Registered: Jun 2001  |  IP: Logged | Report this post to a Moderator
lymeHerx001
Frequent Contributor (1K+ posts)
Member # 6215

Icon 1 posted      Profile for lymeHerx001     Send New Private Message       Edit/Delete Post   Reply With Quote 
Why does it numb you out?
Posts: 2905 | From New England | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.